# SDR MASA2010032600238

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 7,887 hours, 5,615 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL TRIM/RUDDER TRIM FULL RT/LT.  CLEANED CONNECTORS AND PERFORMED OPS CHECK TO TRIM SYSTEM.
